# SDR AMTA200700317

- Difficulty date: June 29, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440401
- Part serial: 1077
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SWEEPS VERY LOW ON THE RT SIDE OF DISPLAY.  SHOULD BE AN EVEN RETURN ON BOTH SIDES OF DISPLAY, SEE LOG PG 800323.  REMOVED AND REPLACED ANTENNA DRIVE IAW 34-43-11-4.  (K)
